# SDR SIMA200826101

- Difficulty date: September 11, 2008
- Submitted: October 17, 2008
- Operation: Air carrier
- Aircraft: N696AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500874
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14525480603
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MBV INSPECTION, FOUND CARGO DOOR SILL UPPER AND LOWER SURFACES CORRODED.  MAINT REPLACED CARGO DOOR SILL IAW SRM 51-40-02.  ACFT WAS RETURNED TO SERVICE.  (K)
